The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Tingling in left ear

Jun 25, 2010

I have been on HIV meds now for 2 months and responding very well. Meaning I have very little side effects. I noticed today that I had tingling in my left ear(external) for most of the day. Should I be concerned or is this normal side effect?

Response from Dr. Henry

Tingling in ear is fairly common in general population and not a common side effect from HIV meds. A good ear/clinical evaluation is recommended if persists/worsens to look for factors contributing to the tingling. KH

Post Chemo/Radiation CD4 crash

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint